x

Mucinex Fast-Max – 16 Liquid Gels

Acetaminophen — Pain reliever/fever reducerDextromethorphan HBr — Cough suppressantPhenylephrine HCl — Nasal decongestant

GHs40.00

Out Of Stock
do not take more directed (see Overdose warning)
do not take more than 12 liquid gels in any 24-hour period
adults and children 12 years of age and older: take 2 liquid gels every 4 hours
children under 12 years of age: do not use
Severe liver damage may occur if you take: more than 12 liquid gels in 24 hours, which is the maximum daily amount.
Do not use with any other drug containing acetaminophen (prescription or nonprescription).
Active Ingredients (in each liquid gel)PurposesAcetaminophen 325mg...Pain Reliever/Fever ReducerDextromethorphan HBr 10mg...Cough SuppressantPhenylephrine HCI 5mg...Nasal Decongestant
Inactive Ingredients:FD&C Red No. 40, FD&C Yellow No. 6, Gelatin, Glycerin, Lecithin (Soy), Mineral Oil, Polyethylene Glycol, Povidone, Propylene Glycol, Sorbitol, Titanium Dioxide, Water.

Mucinex Fast-Max – 16 Liquid Gels

Reviews

There are no reviews yet.

Be the first to review “Mucinex Fast-Max – 16 Liquid Gels”

Your e-mail address will not be published. Required fields are marked *

X